# SDR SIMA20121031004

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 25,512 hours, 18,424 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 521073
- Part serial: NSN502
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3716 THE CREW REPORTED THAT UPON SELECTION OF GEAR UP THERE WAS NO MOVEMENT OF ANY OF THE GEAR.  COUPLE OF SECONDS LATER MW GEAR DISAGREE WARNING MESSAGE POSTS ALONG WITH A PROXIMITY SYSTEM 1 STATUS MESSAGE CYCLED GEAR HANDLE IAW ABNORMALS PROCEDURE WITH NO SUCCESS OF GEAR RETRACTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED PX37 WOULD NOT STAY IN RIGGED POSITION.  REMOVED AND REPLACED STEERING COLLAR, TORQUE TUBE ASSEMBLY, AND LOWER STEERING PLATE ASSEMBLY PART NUMBER: 521093 S/N: NSN502 IAW GOODRICH CMM 32-21-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
